# SDR MUIA20180130001

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N1983X
- Make and model: Cessna 208B
- Aircraft serial: 208B1013
- Aircraft time: 20,344 hours
- System (JASC): 2430 · DC Generating System
- Part: Selector
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIR RETURN TO STL AND REPORTED STANDBY ALT LIGHT COME ON AND ATTEMPTED TO RESET SEVERAL TIMES WITH NO RESULT. MX PERFORMED GROUND OPERATIONAL CHECK AND FOUND VOLT/AMMETER ROTARY SELECTOR TO BE DEFECTIVE. REPLACED SWITCH WITH ALL INDICATIONS NORMAL.
